# SDR GTIA9901021

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 5241 · Galley Doors
- Part: Spring
- Part number: 49124191
- Condition: Broken
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - FORWARD GALLEY DOOR ROLLER ASSY FOR THE DOOR BAYONET SPRING IS BROKEN ALLOWING THE ROLLER ASSY TO FLOAT WHEN THE DOOR IS BEING CLOSED.  PERMITS BAYONET TO JAM BEHIND THE ROLLER ASSY. REMOVED AND REINSTALLED BROKEN SPRING WITH NEW ONE AW DC9 MM 52-41-0, PAGE 506.  (X)
